# SDR SWAA2016092908272

- Difficulty date: September 28, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 57,892 hours, 33,978 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 287A1542
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP DEFLECTION ROLLER BEAM I\B SIDE ANGLE BRACKET CRACKED.   R & R THE BRACKET IAW SRM.
